# SDR SRXR201807250007

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Chafed
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAIL CONE IS CHAFED ON DOUBLER AT AFT TAI CONE. REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER AT FWD TAIL CONE PER SRM 53-00-00 FIG 204.
